# SDR 98ZZZX1646

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Disk
- Part number: 774407
- Condition: Pitted
- Location: Eng C7
- Part time: 13,926 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE C7 DISK VISUAL INSPECTION DISCLOSED PITTING THROUGHOUT PART.  EXCEEDS BLEND LIMITS.  PART SCRAPPED.  TC:  9,762.
